Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Research Publications

Publications for Jean-Claude Cuenin

From (year): To (year):

Download all publications as Word document

Journal Articles

Cuenin, J-C and Schippa, R (2022) Fourier transform of surface–carried measures of two-dimensional generic surfaces and applications, Communications on Pure and Applied Analysis, 21(9), pp.2873-2889, ISSN: 1534-0392. DOI: 10.3934/cpaa.2022079.

Cuenin, J-C (2022) Schrödinger operators with complex sparse potentials, Communications in Mathematical Physics, 392(3), pp.951-992, ISSN: 0010-3616. DOI: 10.1007/s00220-022-04358-1.

Cuenin, J-C and Ikromov, IA (2021) Sharp time decay estimates for the discrete Klein-Gordon equation, Nonlinearity, 34(11), pp.7938-7962, ISSN: 0951-7715. DOI: 10.1088/1361-6544/ac2b86.

Briet, P, Cuenin, J-C, Golinskii, L, Kupin, S (2021) Lieb-Thirring inequalities for an effective Hamiltonian of bilayer graphene, Journal of Spectral Theory, 11(3), pp.1145-1178, ISSN: 1664-039X. DOI: 10.4171/JST/368.

Cuenin, J-C and Merz, K (2021) Weak coupling limit for Schrödinger-type operators with degenerate kinetic energy for a large class of potentials, Letters in Mathematical Physics, 111(2), 46, ISSN: 0377-9017. DOI: 10.1007/s11005-021-01385-2.

Cuenin, J-C and Ibrogimov, OO (2020) Sharp spectral bounds for complex perturbations of the indefinite Laplacian, Journal of Functional Analysis, 280(1), 108804, ISSN: 0022-1236. DOI: 10.1016/j.jfa.2020.108804.

Cuenin, J-C (2020) Embedded eigenvalues of generalized Schrodinger operators, JOURNAL OF SPECTRAL THEORY, 10(2), pp.415-437, ISSN: 1664-039X. DOI: 10.4171/JST/298.

Cuenin, J-C (2019) Improved eigenvalue bounds for Schrödinger operators with slowly decaying potentials, Communications in Mathematical Physics, 376, pp.2147-2160, ISSN: 0010-3616. DOI: 10.1007/s00220-019-03635-w.

Cuenin, J-C (2019) Eigenvalue Estimates for Bilayer Graphene, Annales Henri Poincare, 20(5), pp.1501-1516, ISSN: 1424-0637. DOI: 10.1007/s00023-019-00770-x.

Cuenin, JC and Siegl, P (2018) Eigenvalues of one-dimensional non-self-adjoint Dirac operators and applications, Letters in Mathematical Physics, 108(7), pp.1757-1778, ISSN: 0377-9017. DOI: 10.1007/s11005-018-1051-6.

Cuenin, JC (2017) Sharp Spectral Estimates for the Perturbed Landau Hamiltonian with Lp Potentials, Integral Equations and Operator Theory, 88(1), pp.127-141, ISSN: 0378-620X. DOI: 10.1007/s00020-017-2367-9.

Cuenin, JC and Kenig, CE (2017) Lp resolvent estimates for magnetic Schrödinger operators with unbounded background fields, Communications in Partial Differential Equations, 42(2), pp.235-260, ISSN: 0360-5302. DOI: 10.1080/03605302.2017.1278769.

Cuenin, JC (2016) Eigenvalue bounds for Dirac and fractional Schrödinger operators with complex potentials, Journal of Functional Analysis, 272(7), pp.2987-3018, ISSN: 0022-1236. DOI: 10.1016/j.jfa.2016.12.008.

Cuenin, JC and Tretter, C (2016) Non-symmetric perturbations of self-adjoint operators, Journal of Mathematical Analysis and Applications, 441(1), pp.235-258, ISSN: 0022-247X. DOI: 10.1016/j.jmaa.2016.03.070.

Cuenin, J-C and Siedentop, H (2014) Dipoles in graphene have infinitely many bound states, Journal of Mathematical Physics, 55, 122304, ISSN: 0022-2488. DOI: 10.1063/1.4904310.

Cuenin, J-C (2014) Estimates on complex eigenvalues for Dirac operators on the half-line, Integral Equations and Operator Theory, 79(3), pp.377-388, ISSN: 0378-620X. DOI: 10.1007/s00020-014-2146-9.

Cuenin, JC, Laptev, A, Tretter, C (2013) Eigenvalue Estimates for Non-Selfadjoint Dirac Operators on the Real Line, Annales Henri Poincare, 15(4), pp.707-736, ISSN: 0018-0238. DOI: 10.1007/s00023-013-0259-3.

Cuenin, JC (2012) Block-diagonalization of operators with gaps, with applications to dirac operators, Reviews in Mathematical Physics, 24(8), ISSN: 0129-055X. DOI: 10.1142/S0129055X12500213.

Getting in touch

Research Office
Loughborough University
LE11 3TU
+44 (0)1509 222453